MathSciNet Relay Station
MathSciNet bibliographic data
MR3077545 62M07 (35R60 60G40 60J60 62C10 62L15 62M20)
Gapeev, Pavel V.; Shiryaev, Albert N. Bayesian quickest detection problems for some diffusion processes. Adv. in Appl. Probab. 45 (2013), no. 1, 164–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement